Duality and YangMills fields on quaternionic Khler manifolds

Krzysztof Galicki Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43798

Journal of mathematical physics, 32, (5), 1263-1268, 1991.5
The concept of a selfdual connection on a fourdimensional Riemannian manifold is generalized to the 4ndimensional case of any quaternionic Khler manifold. The generalized selfdual connections are minima of a modified YangMills functional. It is shown that our definitions give a correct framework for a mapping theory of quaternionic Khler manifolds. The mapping theory is closely related to the construction of YangMills fields on such manifolds. Some monopolelike equations are discussed.
No keywords uploaded!
[ Download ] [ 2019-10-20 22:05:49 uploaded by ypoon ] [ 64 downloads ] [ 0 comments ]
  title={Duality and YangMills fields on quaternionic Khler manifolds},
  author={Krzysztof Galicki, and Yat Sun Poon},
  booktitle={Journal of mathematical physics},
Krzysztof Galicki, and Yat Sun Poon. Duality and YangMills fields on quaternionic Khler manifolds. 1991. Vol. 32. In Journal of mathematical physics. pp.1263-1268. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020220549724026327.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved